Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 735946, 7 pages
http://dx.doi.org/10.1155/2014/735946
Research Article

Certain Integral Transform and Fractional Integral Formulas for the Generalized Gauss Hypergeometric Functions

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Anand International College of Engineering, Jaipur, Near Kanota, Agra Road, Bassi, Jaipur 303012, India

Received 25 April 2014; Revised 23 May 2014; Accepted 4 June 2014; Published 16 June 2014

Academic Editor: Soheil Salahshour

Copyright © 2014 Junesang Choi and Praveen Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junesang Choi and Praveen Agarwal, “Certain Integral Transform and Fractional Integral Formulas for the Generalized Gauss Hypergeometric Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 735946, 7 pages, 2014. https://doi.org/10.1155/2014/735946.